# SDR UALA2011080804150

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 43,367 hours, 17,133 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 500
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK DOES NOT SELF TEST PROPERLY.  FAILS THE LEAK TEST.  REPLACED F/O'S O2 MASK ASSY PER AMM.
